# SDR AALA202506130950

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 81,513 hours, 38,586 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS WINDOW AFT OF SLIDE WINDOW IS SHATTERED. MAINTENANCE REPLACED CAPTAINS SIDE FIXED WINDOW IAW AMM 56-11-12..
